# SDR VNAA2017090701101

- Difficulty date: September 7, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 32,410 hours, 32,307 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS2452422
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW REPORTED SMOKE FROM AROUND THE STANDBY COMPASS AND THE FO WAS SHOCKED BY THE OVERHEAD PANEL.  REMOVED AND REPLACED NOSE LANDING LIGHT SWITCH IAW CMM 33-41-07-OPS CHECKS GOOD AT THIS TIME.
